# SDR UIEA2017073001381

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,277 hours, 14,069 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 20225225
- Part serial: 10912740
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS MESSAGE DURING CRUISE. QRH COMPLIED WITH, ASSOCIATED AFT CABIN CONTROLLER INOPERATIVE.  REMOVED AND REPLACED TRIM MODULATING VALVE IAW AMM 21-61-07,  OPS CHECKED NORMAL.
